IEEE - Institute of Electrical and Electronics Engineers, Inc. - Efficacy of Incentive Structures for Boundedly Rational Dispatchers in Large-Scale Queueing Networks

Author(s): James D. Brooks ; David Mendonca ; Xin Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2020
Volume: 50
Page(s): 89 - 97
ISSN (Electronic): 2168-2305
ISSN (Paper): 2168-2291
DOI: 10.1109/THMS.2019.2906618
Regular:

This paper employs computational approaches to model and explore the efficacy of different incentive structures on the decision making behavior of dispatchers in complex queueing networks, and the... View More

Advertisement